# SDR VNAA9804015

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861EF1
- Condition: Failed
- Location: Lt Fuselage
- Part time: 78,524 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, A STICK PUSHER AND ANGLE OF ATTACK FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT INTO PIT.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY INCIDENT.  PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ANGLE OF ATTACK SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-01.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
